# SDR UPS02238799

- Difficulty date: June 14, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT CORROSION BETWEEN SKIN AND DOUBLER AT BS 1080 TO BS 1110 STR 11RT TO STR 13 RT.  AREA OPENED UP IAW SRM 51-10-1, FOUND CORROSION BS1080-1100 AND AROUND SKIN CUTOUT TOP AFT CORNER WINDOW AT BS 1090 BETWEEN STRINGERS 11 AND 13 RT.  FOUND OUTSIDE LIMITS REPAIRED IAW SRV-SNN-02-00109H AND 00129H AND UPS AUTHORIZATION 727-53-20061
